Facebook Pixel
ask: 

Am I pregnant ??

By July 17, 2016 - 3:45am
 
Rate This

So I was having sex and as soon as he ejaculated the Condom broke , the next morning I got the morning after pill. A week later I got my period but I wasn't due for another 2 weeks . My period usually lasts for 7 days and this one lasted for 2 days ! Is that implantation bleeding ? Helppppp

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Vaginal bleeding a few days after taking the pill is a side effect of the drug. It is not a pregnancy symptoms. Other side effects can include: cramping, nausea, and tender breasts. Taking EC can also disrupt your next period.
Faith

July 17, 2016 - 5:09pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!